# SDR UALA2012030801525

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 70,591 hours, 26,466 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING HAD FUEL LEAKING OUT OF WING DRY BAY HOLES FOUND DURING WALK FOR 3 SVC CHECK.  RUNNING LEAK AT MOST INBOARD DRY BAY HOLE WHEN ENGINE FUEL FEED LINE IS PRESSURIZED.  REPLACED FUEL LINE USING MM, LEAK CHECK GOOD.
